# SDR QXEA2008111201153

- Difficulty date: October 25, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 4,815 hours, 4,852 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - FUSELAGE FAIRING PANEL 261FT HAS CHAFING ALONG FWD EDGE UNDERSIDE MATING EDGE.  BLENDED OUT DAMAGE MAX MATERIAL REMOVED .003" IAW RD 8/4-53-521 STEP 1-2.  HFEC INSPECTED AREA IAW Q400 NDTM PART 6, 51-00-01, NO CRACKS NOTED.  ALODINED AND PRIMED AREA IAW RD 8/4-53-521 STEPS 4-8.
